# SDR C2XA02SH051

- Difficulty date: August 31, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK INSPECTION THE RIGHT SILLS FORWARD AND AFT OF SERVICE DOOR WERE FOUND TO HAVE SURFACE CORROSION.  MAINTENANCE REMOVED AND REPLACED RIGHT SILLS FORWARD AND AFT OF SERVICE DOOR IAW EMB 145 SRM 51-20-01, SRM 51-40-02, SRM 51-20-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
